Document Type : Research Paper


Department of Mathematics and computer science, Faculty of science, Lorestan University, Khorramabad, Iran.


Let $$(Lv)(t)=\sum^{n} _{i,j=1} (-1)^{j} d_{j} \left( s^{2\alpha}(t) b_{ij}(t) \mu(t) d_{i}v(t)\right),$$ be a non-selfadjoint differential operator on the Hilbert space $L_{2}(\Omega)$ with Dirichlet-type boundary conditions. In continuing of papers [10-12], let the conditions made on the operator $ L$ be sufficiently more general than [11] and [12] as defined in Section $1$. In this paper, we estimate the resolvent of the operator $L$ on the one-dimensional space $ L_{2}(\Omega)$ using some analytic methods.


Main Subjects

[1] K.Kh. Boimatov, Asymptotics of the spectrum of non-selfadjoint systems of second-order differential operators, (Russian) Mat. Zametki, 51 (1992), pp. 8-16.
[2] K.Kh. Boimatov, Asymptotic behavior of the spectra of second-order non-selfadjoint systems of differential operators, Mat. Zametki., 51 (1992), pp. 8-16.
[3] K.Kh. Boimatov, On the distribution of the eigenvalues of differential operators which depend polynominally on a small parameter, Bull. Iranian Math. Soc., 19 (1993), pp. 13-26.
[4] K.Kh. Boimatov, The generalized Dirichlet problem associated with noncoercive bilinear forms, (Russian) Dokl. Akad. Nauk., 330, (1993), pp. 285-290.
[5] K.Kh. Boimatov and A.G. Kostyuchenko, Distribution of eigenvalues of second-order non-selfadjoint differential operators, (Russian) Vest. Moskov. Univ. Ser. I Mat. Mekh., 3 (1990), pp. 24-31.
[6] K.Kh. Boimatov and A.G. Kostyuchenko, The spectral asymptotics of non-selfadjoint elliptic systems of differential operators in bounded domains, (Russian) Mat. Sb., 181 (1990), pp. 1678-1693.
[7] M.G. Gadoev, Spectral asymptotics of non -selfadjoint degenerate elliptic operators with singular matrix coefficients on an integral, Ufa mathematical journal, 3 (2011), pp. 26-53.
[8] I.C. Gokhberg and M.G. Krein, Introduction to the Theory of linear non-selfadjoint operators in Hilbert space, Amer. Math. Soc., Providence, R. I., 1969.
[9] T. Kato, Perturbation Theory for Linear operators, Springer, New York, 1966.
[10] L. Nasiri and A. Sameripour, Notes on spectral featurs of degenerate non-selfadjoint differential operators on elliptic systems and l-dimensional Hilbert spaces, Math. Sci. Lett., 6 (2017).
[11] A. Sameripour and K. Seddigh, Distribution of eigenvalues of non-selfadjoint elliptic systems on the domain boundary, (Russian) Mat. Zametki, 61 (1997), pp. 463-467.
[12] A. Sameripour and K. Seddighi, On the spectral properties of generelized non-selfadjoint elliptic systems of differential operators degenerated on the boundary of domain, Bull. Iranian Math. Soc., 24 (1998), pp. 15-32.
[13] A.A. Shkalikov, Tauberian type theorems on the distribution of zeros of holomorphic functions, Mat. Sb., 123 (1984), pp. 317-347.